# SDR COMA0061031

- Difficulty date: December 13, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 12,320 hours, 11,621 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

RIGHT HAND IDG CAUTION MESSAGE DURING TAKE OFF.  DISCONNECTED IDG AND DEFERRED MAINTENANCE PER MEL.
